Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Baby has loose motion. Taken Maxtra, Gudicef drops, Colicaid, Nutrolin B. No relief. Will Crocin drops help?

Hi doctor, My daughter is 2 months old.She is passing loose motion since yesterday.few days back one of our local padetrecian gave her drops maxtra and gudicef for cough .since den she is passing i have given her colicaid and nutrolin b.but it seems she is still having stomachache.pls suggest what needs to be done.she is crying alot.Can i give her a crocin drops?
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  320
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi dear thanks for your question your 2 months old baby is having loose motion,following medication,dear the medicine pediatrician prescribed to your baby for cough is responsible for loose just stop these medicine the loose motion will subside,if cough is still persistent you can request your pediatrician to change the antibiotic.No crocin will not help in controlling loose motion
Answered: Thu, 13 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor